Loading...
Header Logo

Please contact mskhan2@childrensnational.org for any questions. Can't find your name in profiles ? Request a Profile

Keywords
Last Name
Institution

Hyperlactatemia

"Hyperlactatemia" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus, MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure, which enables searching at various levels of specificity.

expand / collapse MeSH information
Increase in blood LACTATE concentration often associated with SEPTIC SHOCK; LUNG INJURY; SEPSIS; and DRUG TOXICITY. When hyperlactatemia is associated with low body pH (acidosis) it is LACTIC ACIDOSIS.


expand / collapse publications
This graph shows the total number of publications written about "Hyperlactatemia" by people in this website by year, and whether "Hyperlactatemia" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
_